# SDR AALA20130324001

- Difficulty date: March 23, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 38,953 hours, 18,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT AFT OF THE AFT CARGO DOOR AT STATION 1231 BETWEEN STRINGER 21 AND 22 RIGHT.  INSTALLED DOUBLER PER SRM 53-04-02 FIGURE 2 SHEET 13.
